# SDR DXTA2022091570400

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 120
- Aircraft serial: 5605636
- Aircraft time: 14,184 hours, 10,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: WHEN CLOSING DOOR FROM INSIDE THE OUTSIDE HANDLE DOES NOT STOW
